# SDR 20001101SH009

- Difficulty date: September 16, 2000
- Submitted: November 1, 2000
- Operation: General aviation
- Aircraft: N99JT
- Make and model: Cessna 310H
- Aircraft serial: 310H0136
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Condition: Broken
- Location: Drive Nlg
- Part time: 6,167 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT LOCK DOWN AND COLLAPSED ON LANDING.  FOUND NOSE GEAR DRIVE TUBE BROKEN.  (X)
